# SDR DL757090735

- Difficulty date: March 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 690 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR FUSELAGE STA 690 S24R 1 PROTRUDING DENT, C/W ERA 471188-14 REV ORIG DATED 4/18/09 AT SAA SAT ON N/R CARD 103584.
